Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Sperm count decreased. How to increase the quality of sperm?

iam 51 years . not having any wronghabits my sperm count decreses how to increase the quality of my sperm is iui method is safe . my count is 21.4 million ph 8.o total motility is 35%, rapidly progressive nil, moderately progressive 10%, sluggishly 25% sperm agglutination nil, supra vital staining live 77% asthenozoospermia
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have Asthenozoospermia meaning there by that percentage of rapid progressive motile sperm is less than 10 your case it is 0 %.

As per WHO standards percentage of rapid motile grade one sperm should be minimum 12-15 % to have effective fertilization of female egg to impregnate your wife.

Truly speaking there are no medications proved to be effective to increase sperm motility.
However following general measure will help to increase sperm count and motility to some extent.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking.

Please consult qualified Infertility specialist for clinical assessment and further advice use of newly assisted reproductive techniques like IVF or ICSI.

Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor